Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 94, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Aug 2, 2012, 1:05 AM CDT for 4 counties in Wisconsin. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2012, 1:05 AM CDT (06:05 UTC)
- Expired
- Aug 2, 2012, 1:45 AM CDT
- In force
- 40 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Portage County, WI, Waupaca County, WI, Waushara County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 111 km from the middle of the area, began a volume at 06:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 1:05 AM CDT | TSTM WND DMG | Plover, WI | TREE DOWN. TIME ESTIMATED. |
| Aug 2, 1:33 AM CDT | TSTM WND GST 54 | Waupaca, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 6.1 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 271 J/kg
- Mixed-layer CIN
- -393 J/kg
- Mixed-layer LCL
- 2015 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 152 m²/s²
- 0-3 km storm-relative helicity
- 307 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
747
WUUS53 KGRB 020605
SVRGRB
WIC097-135-137-141-020645-
/O.NEW.KGRB.SV.W.0094.120802T0605Z-120802T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
105 AM CDT THU AUG 2 2012
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN PORTAGE COUNTY IN CENTRAL WISCONSIN...
SOUTHWESTERN WAUPACA COUNTY IN NORTHEAST WISCONSIN...
NORTHERN WAUSHARA COUNTY IN CENTRAL WISCONSIN...
SOUTHEASTERN WOOD COUNTY IN CENTRAL WISCONSIN...
* UNTIL 145 AM CDT
* AT 101 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 8 MILES WEST OF STEVENS POINT
TO 7 MILES SOUTHEAST OF NEW ROME...AND MOVING EAST AT 45 MPH.
IN ADDITION...AT 1248 AM...A 54 MPH WIND GUST WAS REPORTED AT THE
WOOD COUNTY AIRPORT WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
WAUPACA...WHITING...PLAINFIELD...AMHERST...HARTMAN CREEK STATE
PARK...MEEHAN...CODDINGTON AND PLOVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 4416 8960 4424 8961 4425 8983 4452 8981
4446 8891 4410 8896
TIME...MOT...LOC 0604Z 277DEG 40KT 4452 8967 4418 8972
WIND...HAIL 60MPH 1.00IN
$$
MPC3 follow-up statements
557
WWUS53 KGRB 020621
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
121 AM CDT THU AUG 2 2012
WIC141-020631-
/O.CAN.KGRB.SV.W.0094.000000T0000Z-120802T0645Z/
WOOD WI-
121 AM CDT THU AUG 2 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WOOD COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 4416 8960 4424 8961 4426 8972 4448 8968
4442 8892 4410 8896
TIME...MOT...LOC 0621Z 277DEG 40KT 4449 8941 4415 8946
$$
WIC097-135-137-020645-
/O.CON.KGRB.SV.W.0094.000000T0000Z-120802T0645Z/
WAUSHARA WI-WAUPACA WI-PORTAGE WI-
121 AM CDT THU AUG 2 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
PORTAGE...SOUTHWESTERN WAUPACA AND NORTHERN WAUSHARA COUNTIES UNTIL
145 AM CDT...
AT 113 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM STEVENS POINT TO 6 MILES SOUTHWEST OF PLAINFIELD...MOVING EAST
AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
WAUPACA...HARTMAN CREEK STATE PARK...STANDING ROCK PARK...ALMOND...
BLAINE...HEFFRON...EMMONS CREEK BARRENS AND WILD ROSE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 4416 8960 4424 8961 4426 8972 4448 8968
4442 8892 4410 8896
TIME...MOT...LOC 0621Z 277DEG 40KT 4449 8941 4415 8946
WIND...HAIL 60MPH <.75IN
$$
MPC074 WWUS53 KGRB 020630 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 130 AM CDT THU AUG 2 2012 WIC097-135-137-020645- /O.CON.KGRB.SV.W.0094.000000T0000Z-120802T0645Z/ WAUSHARA WI-WAUPACA WI-PORTAGE WI- 130 AM CDT THU AUG 2 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN PORTAGE...SOUTHWESTERN WAUPACA AND NORTHERN WAUSHARA COUNTIES UNTIL 145 AM CDT... AT 128 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM AMHERST TO 6 MILES NORTHWEST OF WAUTOMA...MOVING EAST AT 45 MPH. LOCATIONS IMPACTED INCLUDE... WAUPACA...HARTMAN CREEK STATE PARK...EMMONS CREEK BARRENS...WILD ROSE...SHERIDAN...KING AND SAXEVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. && LAT...LON 4419 8951 4445 8946 4442 8892 4410 8896 TIME...MOT...LOC 0630Z 277DEG 40KT 4447 8927 4413 8932 WIND...HAIL 60MPH <.75IN $$ MPC
023 WWUS53 KGRB 020646 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 146 AM CDT THU AUG 2 2012 WIC097-135-137-020655- /O.EXP.KGRB.SV.W.0094.000000T0000Z-120802T0645Z/ WAUSHARA WI-WAUPACA WI-PORTAGE WI- 146 AM CDT THU AUG 2 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PORTAGE... SOUTHWESTERN WAUPACA AND NORTHERN WAUSHARA COUNTIES IS BEING REISSUED... PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER INFORMATION. LAT...LON 4419 8951 4445 8946 4442 8892 4410 8896 TIME...MOT...LOC 0630Z 277DEG 40KT 4447 8927 4413 8932 $$ MPC
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 10:42 PM CDT, 2 hours 23 minutes earlier.
Area forecast discussion, Aug 1, 10:42 PM CDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1042 PM CDT WED AUG 1 2012 UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE .UPDATE...REST OF TONIGHT. MAIN CONCERN FOR THE REST OF TONIGHT WILL BE THE CHANCES FOR THUNDERSTORMS. FIRST CLUSTER OF STORMS ACROSS NORTHEAST WISCONSIN DISSIPATED IN AREA OF MINIMUM CAPE PER LATEST MESOANALYSIS. FORECAST FOR THE REMAINDER OF TONIGHT IS NOT CLEAR CUT EVEN AT THIS HOUR. COLD FRONT NOW ENTERING NORTHWEST WISCONSIN WITH DEW POINTS POOLING INTO THE LOWER 70S ALONG THE FRONT. MIXED LAYER CAPES/MOST UNSTABLE CAPES POOLING ALONG THE BOUNDARY. LATEST GLANCE AT THE 00Z WRF SUGGEST COUPLED JET STREAK MOVING ACROSS THE AREA LATE TONIGHT INTO THURSDAY MORNING. AREA WOULD BE IN FAVORED RIGHT ENTRANCE REGION OF NORTHERN JET STREAK WHILE THE AREA WOULD ALSO BE IN THE FAVORED LEFT EXIT REGION OF THE SOUTHERN JET STREAK MOVING ACROSS THE MIDWEST. CURRENT EXPECTATIONS IS THAT THUNDERSTORM DEVELOP WOULD INCREASE AGAIN AFTER MIDNIGHT AS JET STREAK MOVES INTO THE AREA AND FRONT SLOWLY SAGS SOUTHWARD INTO AND ACROSS THE AREA. IF THIS DOES PLAY OUT LIKE THE 00Z WRF SUGGEST...MIDNIGHT SHIFT MAY NEED TO INCREASE RAIN CHANCES FOR THURSDAY. ALSO WATCHING COMPLEX OF STORMS ACROSS SOUTHEAST MINNESOTA. ONE CELL HAS PROMPTED A WARNING ACROSS SOUTHEAST MINNESOTA. WILL NEED TO WATCH OUR FAR SOUTH FOR POTENTIAL FOR AN ISOLATED SEVERE STORM. WITH STEEP MID LEVEL LAPSE RATES...STILL COULD NOT RULE AN ISOLATED SEVERE OVER THE REMAINDER OF THE AREA AS WELL FOR THE REST OF TONIGHT. ECKBERG && .PREV DISCUSSION...ISSUED AT 638 PM CDT WED AUG 1 2012... SHORT TERM...TONIGHT AND THURSDAY. THUNDERSTORMS ARE THE MAIN CONCERN IN THE SHORT TERM. AN AREA OF THUNDERSTORMS THAT WAS OVER MINNESOTA THIS MORNING INCREASED IN COVERAGE AS IT MOVED ACROSS NORTHWEST WISCONSIN AND INTO THE FORECAST AREA EARLY THIS AFTERNOON. THESE STORMS WERE MAKING STEADY PROGRESS SOUTHEAST SO IT APPEARS THAT THERE WILL BE A GAP BETWEEN ROUNDS OF CONVECTION. THERE WAS A LARGER AREA OF SHOWERS AND THUNDERSTORMS OVER THE DAKOTAS THIS AFTERNOON. THIS WAS GENERALLY IN THE VICINITY OF A FRONTAL BOUNDARY THAT EXTENDED FROM SOUTHWEST ONTARIO TO SOUTHWEST SOUTH DAKOTA AT 18Z. 12Z SOUNDINGS AT GRB/MPX/INL SHOWED STEEP MID LEVEL LAPSE RATES AND BOTH MPX AND INL HAD QUITE A BIT MORE MOISTURE THAN GRB. AS MOISTURE INCREASES...THE FRONT AND SOME UPPER LEVEL SHORT WAVE ENERGY WILL HELP TO BRING MORE THUNDERSTORMS TO THE AREA LATER TONIGHT. SHOWERS AND STORMS...AND EVENTUALLY CLOUDS...WILL CLEAR OUT OF THE FORECAST AREA FROM THE NORTH AS THE FRONT SLOWLY PUSHES SOUTHWARD THROUGH WISCONSIN. HELD ONTO CHANCE POPS FOR THE MORNING BUT ONLY HAVE A SLIGHT CHANCE DURING THE AFTERNOON. LONG TERM...THURSDAY NIGHT THROUGH NEXT WEDNESDAY. SHOWERS AND THUNDERSTORMS MAY LINGER INTO THURSDAY NIGHT IN SOUTHERN PORTIONS OF THE CWA...AND THEN THE NEXT CHANCE FOR PRECIP WILL BE SATURDAY WITH SEVERE STORMS POSSIBLE. AFTER THAT...FLOW BECOMES MORE ZONAL SO FCST SHOULD BE MAINLY DRY WITH ONLY A FEW EMBEDDED SHORTWAVES RIDING OVER THE MAIN AREA OF HIGH PRESSURE. MODELS CONTINUE TO SHOW A 850MB FRONT STALLING OVER SOUTH CENTRAL WI. SEEMS LIKE THERE WILL BE SOME WEAK FORCING IN THIS AREA AND WINDS AT 850MB TURN MORE SOUTH AND WAA CRANKS UP. LATEST SREF ALSO HOLDS CHANCES OVER SOUTHERN WISCONSIN FOR THURSDAY NIGHT. INCREASED PRECIP CHANCES SOMEWHAT OVER THE CENTRAL WI AND THE FOX VALLEY TO START INTRODUCING THIS POSSIBILITY SINCE THE OLD FCST WAS DRY. FARTHER NORTH...THINGS SHOULD BECOME DRY QUICKLY (EVEN THOUGH A FEW MODELS HANG PRECIP AROUND THROUGH FRIDAY) AS CAA RUSHES IN BEHIND THE FRONT AND SUBSIDENCE TAKES OVER. LOWERED MIN TEMPS A BIT TO THE NORTH/RAISE MINS A BIT TO THE SOUTH TO ACCOUNT FOR RANGE IN SKY COVER AND PRECIP CHANCES. WEAK HIGH PRESSURE BUILDS IN FROM THE NORTH FOR FRIDAY. SOME OF THE MODELS HAVE A WEAK 500MB SHORTWAVE SLIDING THROUGH NORTH CENTRAL WISCONSIN. KEPT THE NORTH A BIT CLOUDIER IN CASE THIS PANS OUT AND PER LATEST GUIDANCE. FRIDAY NIGHT INTO SATURDAY BECOMES THE MAIN CONCERN FOR THE FCST PERIOD AS A COLD FRONT AND STRONG UPPER LEVEL LOW SWINGS ACROSS THE AREA. TIMING OF THIS FEATURE WILL BE KEY AS SEVERE WEATHER COULD BE AN ISSUE IF THE FRONT MOVES THROUGH DURING PEAK HEATING. NAM SEEMS TO BE THE FASTEST...HAVING THE FRONT OVER THE FOX VALLEY BY 18Z...WHILE THE ECMWF/GFS LAG THE SYSTEM A BIT AND DONT PUSH IT INTO EASTERN ZONES UNTIL 00Z SUNDAY. BROUGHT SLIGHT CHANCES IN FRIDAY NIGHT FOR FASTER SOLUTIONS...THOUGH BEST CHANCES WONT ENTER THE AREA UNTIL SATURDAY. TEMPS AND DEWPOINTS AHEAD OF THE FRONT SHOULD INCREASE QUICKLY AND ALLOW FOR UNSTABLE CONDITIONS DURING THE AFTERNOON. WIND SHEAR VALUES OF 35- 40 KTS SUGGESTS SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE. THUNDERSTORMS SHOULD EXIT OVERNIGHT SATURDAY AND COOLER AND DRIER AIR WILL ARRIVE FOR SUNDAY AND MONDAY. SLIGHTLY BELOW NORMAL TEMPERATURES ARE POSSIBLE SUNDAY WITH LINGERING CLOUD COVER AND COOLER AIRMASS IN PLACE. AFTER THAT...HIGH PRESSURE HOLDS OVER THE GREAT LAKES AND FLOW ALOFT BECOMES ZONAL...SO DRY CONDITIONS SHOULD DOMINATE DURING THE THE BEGINNING OF NEXT WEEK. HIGH PRESSURE SHOULD SLIP SLIGHTLY EAST PUTTING WI IN WARM SOUTHERLY FLOW BY TUESDAY...SO ABOVE NORMAL TEMPERATURES SHOULD RETURN AROUND MIDWEEK. && .AVIATION...WEAK COLD FRONT ACROSS NORTHWEST WISCONSIN WILL MOVE INTO NORTHEAST WISCONSIN AROUND SUNRISE. THE COMBINATION OF THE COLD FRONT AND JET STREAK MOVING ACROSS THE WESTERN GREAT LAKES WILL BRING AN INCREASE IN SHOWERS AND STORMS OVERNIGHT. RADAR REFLECTS THE EXPECTED TRENDS WITH SHOWERS DEVELOPING ACROSS MINNESOTA DURING THE PAST HOUR. A MORE ORGANIZED CLUSTER OF STORMS IS EXPECTED TO MOVE ACROSS CENTRAL INTO NORTHEAST WISCONSIN OVERNIGHT. SOME QUESTIONS LINGER ON HOW QUICK THE PRECIPITAITON WILL DIMINISH ON THURSDAY. ONCE THE MORE ORGANIZED CLUSTER EXITS THE AREA THURDAY MORNING...SOME SCATTERED ACTIVITY WILL LINGER INTO THURSDAY AFTERNOON BASED ON THE 00Z GFS/WRF MODEL. PRECIPITATION SHOULD COME TO AN END LATE FRIDAY AFTERNOON OR EARLY FRIDAY EVENING. MAY NEED TO WATCH BACKDOOR COLD FRONT PER 00Z WRF MODEL. WINDS COULD BECOME GUSTY FOR A PERIOD OF TIME LATE THURSDAY EVENING AT KGRB/KATW. ECKBERG && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 1, 8:46 PM CDT, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 846 PM CDT WED AUG 1 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-030200- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 846 PM CDT WED AUG 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS FOR THE REMAINDER OF TONIGHT. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...AN ISOLATED SEVERE THUNDERSTORM IS STILL POSSIBLE. SOME OF THE THUNDERSTORMS WILL ALSO BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY...AND AGAIN FRIDAY NIGHT THROUGH SATURDAY NIGHT. THE THUNDERSTORMS AT THE END OF THE WEEK POTENTIALLY COULD BECOME SEVERE IF THE SYSTEM RESPONSIBLE FOR THEM COMES THROUGH DURING PEAK HEATING. LARGE HAIL AND DAMAGING WINDS WOULD BE THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ARE REQUESTED TO FORWARD ANY REPORTS OF HAIL...THUNDERSTORM WIND GUSTS OVER 40 MPH OR RAINFALL AMOUNTS OVER AN INCH TO THE NATIONAL WEATHER SERVICE. LMZ521-522-541>543-030200- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 846 PM CDT WED AUG 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. SOME STORMS COULD PRODUCE GUSTY WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY...AND AGAIN FRIDAY NIGHT THROUGH SATURDAY NIGHT. THE THUNDERSTORMS AT THE END OF THE WEEK POTENTIALLY COULD BECOME SEVERE IF THE SYSTEM RESPONSIBLE FOR THEM COMES THROUGH DURING PEAK HEATING. LARGE HAIL AND DAMAGING WINDS WOULD BE THE PRIMARY THREATS. ECKBERG
In the hours before
Special weather statement, Aug 2, 12:13 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1213 AM CDT THU AUG 2 2012 WIZ030-035-036-045-020615- MARATHON-PORTAGE-WAUSHARA-WOOD- 1213 AM CDT THU AUG 2 2012 ...STRONG STORMS MOVING INTO CENTRAL WISCONSIN... AT 1209 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WILLARD TO MILLSTON...MOVING EAST AT 45 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... WISCONSIN RAPIDS... SPENCER... LINDSEY... VEEDUM... SCRANTON... MARSHFIELD... BAKERVILLE... STEVENS POINT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. MPC
Local storm report, Aug 2, 12:39 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1239 AM CDT THU AUG 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1237 AM HAIL PITTSVILLE 44.45N 90.13W
08/02/2012 E0.25 INCH WOOD WI LAW ENFORCEMENT
&&
BERSCHLocal storm report, Aug 2, 12:55 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1255 AM CDT THU AUG 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM TSTM WND GST WISCONSIN RAPIDS 44.40N 89.84W
08/02/2012 M54 MPH WOOD WI AWOS
&&
BERSCHLocal storm report, Aug 2, 1:02 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
102 AM CDT THU AUG 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM TSTM WND DMG WISCONSIN RAPIDS 44.40N 89.84W
08/02/2012 WOOD WI LAW ENFORCEMENT
SEVERAL REPORTS OF WIND DAMAGE ACROSS SOUTHERN PART OF
THE COUNTY.
&&
BERSCHThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 12:30 AM CDT | Severe Thunderstorm Warning | GRB | Portage, Wood | 45 min |
| Aug 2, 1:44 AM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Waupaca, Waushara, Winnebago | 46 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.